Journal of Symbolic Logic

Correction to "T-Convexity and Tame Extensions II"

Lou Van Den Dries

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 4 (1998), 1597.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745650

Mathematical Reviews number (MathSciNet)
MR1665787

Zentralblatt MATH identifier
0927.03068

JSTOR
links.jstor.org

Citation

Dries, Lou Van Den. Correction to "T-Convexity and Tame Extensions II". J. Symbolic Logic 63 (1998), no. 4, 1597. https://projecteuclid.org/euclid.jsl/1183745650


Export citation

See also

  • Original Paper: Lou Van Den Dries. $T$-Convexity and Tame Extensions II. J. Symbolic Logic, Volume 62, Issue 1 (1997), 14--34.